zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Sur la stabilité des diagrammes d’applications différentiables. (French) Zbl 0354.58011

58C25Differentiable maps on manifolds (global analysis)
Full Text: Numdam EuDML
[1] N. A. BAAS , Structural Stability of Composed Mappings , Parts I-III, Preprint, The Institute for Advanced Study, Princeton, 1974 .
[2] J. P. DUFOUR , Déploiements de cascades d’application différentiables (Thèse 3e cycle, octobre 1975 , Montpellier). MR 52 #6775
[3] J. P. DUFOUR , Une limite aux extensions du théorème de préparation (C.R. Acad. Sc. Paris, t. 282, série A, 1976 , p. 199-202). MR 55 #4259 | Zbl 0315.58011 · Zbl 0315.58011
[4] J. N. MATHER , Stability of C\infty Mapping I, II, III, IV, V and VI .
[5] V. POENARU , Singularités C\infty en présence de symétrie (Lecture notes in math., Springer Verlag, n^\circ 510). MR 55 #13471 | Zbl 0325.57008 · Zbl 0325.57008 · doi:10.1007/BFb0079196
[6] F. SERGERAERT , Un théorème de fonctions implicites sur certains espaces de Fréchet et quelques applications (Ann. scient. Éc. Norm. Sup., 4e série, t. 5, 1972 , p. 599-660). Numdam | MR 54 #6182 | Zbl 0246.58006 · Zbl 0246.58006 · numdam:ASENS_1972_4_5_4_599_0 · eudml:81908
[7] J. C. TOUGERON , Stabilité des applications différentiables (Séminaire Bourbaki, n^\circ 336, 1967 , p. 1). Numdam | Zbl 0209.54901 · Zbl 0209.54901 · numdam:SB_1966-1968__10__375_0 · eudml:109738
[8] Y. H. WAN , Morse Theory for Two Functions (Topology, vol. 14, n^\circ 3, p. 218-228). MR 51 #14150 | Zbl 0305.58007 · Zbl 0305.58007 · doi:10.1016/0040-9383(75)90002-6
[9] G. WASSERMAN , Stability of Unfoldings is Space and Time (Acta Math., vol. 135, 1975 , p. 57-128). Zbl 0315.58010 · Zbl 0315.58010 · doi:10.1007/BF02392016